# SDR SWAA074516

- Difficulty date: September 10, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 68,040 hours, 58,295 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FUSELAGE SKIN CRACKED BETWEEN BS 770 AND BS 794, STR 18L AND STR 19L.  REPAIRED SKIN PER SRM.
